Acta Mathematica, 1989, Volume 164

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Homology of Euclidean groups of motions made discrete and Euclidean scissors congruences

Johan L. Dupont Aarhus University, Aarhus C, Denmark Chih-Han Sah SUNY at Stony Brook, New York, NY, USA

TBD mathscidoc:1701.331730

Acta Mathematica, 164, (1), 1-27, 1989.2
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 587 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Characteristic numbers of bounded domains

D. Burns University of Michigan, Ann Arbor, MI, USA C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA

TBD mathscidoc:1701.331731

Acta Mathematica, 164, (1), 29-71, 1988.7
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 394 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Helgason Fourier transform for compact Riemannian symmetric spaces of rank one

Thomas O. Sherman Northeastern University, Boston, USA

TBD mathscidoc:1701.331732

Acta Mathematica, 164, (1), 73-144, 1989.1
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 653 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Derivative estimates for the Navier-Stokes equations in a three dimensional region

G. F. D. Duff University of Toronto, Toronto, Canada

TBD mathscidoc:1701.331733

Acta Mathematica, 164, (1), 145-210, 1989.1
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 561 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables

Arnaud Beauville Université Paris-Sud, Orsay, France

TBD mathscidoc:1701.331734

Acta Mathematica, 164, (1), 211-235, 1989.1
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 1289 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Problème de Fatou ponctuel et dérivabilité des mesures

Jean Brossard Institut Fourier, Université de Grenoble I Lucien Chevalier Institut Fourier, Université de Grenoble I

TBD mathscidoc:1701.331735

Acta Mathematica, 164, (1), 237-263, 1989.4
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 535 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Continuous analogues of Fock space IV: essential states

William Arveson University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331736

Acta Mathematica, 164, (1), 265-300, 1989.5
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved